# SDR UIEA2021040400833

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,702 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Part number: 233N321428
- Part serial: D00529
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL STRONG ON FLIGHT DECK DURING APPROACH AND LANDING( PERFORMED INSPECTION REF AMM 21-00-21 NO SMELLS OF CONTAMINATION FOUND AT THIS TIME A/C OKAY FOR SERVICE REF AMM 05-51-56 FOR INSPECTION - FOUND ASSY 233N3214-28 TO BE INOP R/R PANEL IAW AMM 20-60-06 PERF OPS CHK IAW AMM 33-42-00 OPS CHK GOOD )
